zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Local stability in epidemic models for heterogeneous populations. (English) Zbl 0584.92020
Mathematics in biology and medicine, Proc. Int. Conf., Bari/Italy 1983, Lect. Notes Biomath. 57, 185-189 (1985).
[For the entire collection see Zbl 0559.00025.] Es wird ein Modell für das Auftreten einer endemischen Krankheit vom Typ S-E-I-R-S (d.h. es gibt eine Inkubationsperiode vor dem Ausbruch der Krankheit und eine Immunitätsperiode nach Ende der Krankheit) in einer heterogenen Population entwickelt, und zwar wird angenommen, daß sich die Population aus m Subpopulationen zusammensetzt, wobei die Infektionsraten $\alpha\sb{jk}$ von der j-ten zur k-ten Subpopulation, die Dauer der Inkubations- und Immunitätsperioden sowie die Ausscheideraten aus den E-, I- und R-Individuen nicht konstant, sondern von der jeweiligen Subpopulation abhängig sind. Es wird das System der Modellgleichungen aufgestellt und gezeigt, daß unter entsprechenden Voraussetzungen über die Infektions- und Ausscheideraten sowie über Inkubations- und Immunitätsdauer ein eindeutig bestimmter Gleichgewichtspunkt des Systems existiert und daß dieser lokal asymptotisch stabil ist.
Reviewer: W.Nöbauer

92D25Population dynamics (general)
15A18Eigenvalues, singular values, and eigenvectors